Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Experiencing forgetfulness, off balanced and moody. Is this due to diphenhydramine or withdrawal symptoms of suboxone?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions
My Dr prescribed me 3 mg of clonazepam,2mg at night and 1 during the day to help me wien off of Xanax. I have never been a good sleeper (severe nightmares also) I take over the counter sleep med. Diphenhydramine, and am just about weined off suboxone. 2mg per am. I am 54 yrs old and also suffer from headaches (since puberity) and arthritis, so I take over counter for these things. I take many vitamins ,especially b's. hear they're good for bad nerves. I take motrin for the arthritis. I just want to be off of the Xanax forever. I've always had very bad nerves and insomnia. I exercise regularly and try to eat right. Im unemployed and feel I will not be able to get work. Is this drug combo making me very forgetful, off balanced and very moody. I know I'm also in menopause. Please help! what do I do? Thank-you
Posted Tue, 17 Dec 2013 in General Health
Answered by Dr. Raju A.T 1 minute later
Brief Answer: Hi Detailed Answer: Hi, Thanks for your query. Though the medications you were on like Xanax and Suboxone, and the present medication Clonazepam can affect the mood and thought process I would not consider them being the cause in you. Menopause can be considered a stronger cause for the symptoms like forgetfulness, off balanced and very moody. Low estrogen levels is one which causes the above. This is supported by the fact that the arthritis gets worsened since menopause in many. I suggest you to continue on Clonazepam and discuss about HRT (Hormone Replacement therapy) for the meopasusal symptoms you are on. HRT can bring down your sleep, arthritis and other symptoms on a better range. Hope, I answered your query. regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor